Items where Person is "Isenberg-J"
Number of items: 3.
Eardley, D. et al. (1986) Homothetic and Conformal Symmetries of Solutions to Einstein's Equations. Communications in Mathematical Physics, 106 (1). pp. 137-158. ISSN 0010-3616 http://resolver.caltech.edu/CaltechAUTHORS:20100802-093122559
Isenberg, James and Marsden, Jerrold E. (1984) The York map is a canonical transformation. Journal of Geometry and Physics, 1 (1). pp. 85-105. ISSN 0393-0440 http://resolver.caltech.edu/CaltechAUTHORS:20100819-105633160
Isenberg, James and Marsden, Jerrold E. (1982) A slice theorem for the space of solutions of Einstein's equations. Physics Reports, 89 (2). pp. 179-222. ISSN 0370-1573 http://resolver.caltech.edu/CaltechAUTHORS:20100819-103014609